# SDR DALA2015051503270

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 31,299 hours, 16,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY, FLOORBEAM CORRODED, APPROXIMATELY Y350, FR 66.  REMOVED CORROSION IAW SRM 51-74-00. CHECKED DIMENSIONS L= 1.50", W=1.0", D=0.033". FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14, FIG 102.  R & R FLOORBEAM IAW SRM 51-42-11 & TRM 53-21-01.
